Alert archive / New Mexico / Red Flag Warnings in 2009
Red Flag Warning 4, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Feb 16, 2009, 7:24 AM MST for Harding County, San Miguel County, Union County, New Mexico. It took effect at Feb 17, 2009, 11:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2009, 7:24 AM MST (14:24 UTC)
- In effect from
- Feb 17, 2009, 11:00 AM MST
- Expired
- Feb 17, 2009, 7:10 PM MST
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 2.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1835 m above ground
- 0-6 km bulk shear
- 0 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KABQ 161424 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 724 AM MST MON FEB 16 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TUESDAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS FOR STRONG WINDS AND LOW HUMIDITIES... .STRONG WESTERLY WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE...COMBINED WITH SURFACE LOW PRESSURE OVER EASTERN COLORADO...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS THE EASTERN PLAINS ON TUESDAY. THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS STILL EXISTS ACROSS THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS TUESDAY MORNING THROUGH TUESDAY EVENING. NMZ104-108-171500- /O.UPG.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/ /O.NEW.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 724 AM MST MON FEB 16 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ103-107-171500- /O.CON.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 724 AM MST MON FEB 16 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ 34
2 follow-up statements
000 WWUS85 KABQ 171400 RFWABQ RED FLAG WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 700 AM MST TUE FEB 17 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM TODAY ACROSS THE NORTHEAST AND EAST CENTRAL PLAINS...NORTHEAST HIGHLANDS...AND CENTRAL HIGH PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... ...FIRE WEATHER WATCH WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... .STRONG WESTERLY WINDS ALOFT ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE...COMBINED WITH SURFACE LOW PRESSURE OVER EASTERN COLORADO...WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS EAST OF THE CENTRAL MOUNTAIN CHAIN. THE POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS EXISTS WEDNESDAY ACROSS THE EAST CENTRAL PLAINS. NMZ103-107-180200- /O.UPG.KABQ.FW.A.0003.090217T1800Z-090218T0200Z/ /O.EXA.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 700 AM MST TUE FEB 17 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ NMZ108-180200- /O.NEW.KABQ.FW.A.0004.090218T1800Z-090219T0100Z/ /O.CON.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 700 AM MST TUE FEB 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. $$ NMZ104-180200- /O.CON.KABQ.FW.W.0004.090217T1800Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- 700 AM MST TUE FEB 17 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM MST THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE EXPECTED. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. $$ 34
000 WWUS85 KABQ 180210 AAA RFWABQ RED FLAG WARNING...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 710 PM MST TUE FEB 17 2009 ...RED FLAG WARNING IS NO LONGER IN EFFECT... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON FOR THE EAST CENTRAL PLAINS FOR STRONG WINDS AND LOW RELATIVE HUMIDITIES... NMZ108-180400- /O.CAN.KABQ.FW.W.0004.000000T0000Z-090218T0200Z/ /O.CON.KABQ.FW.A.0004.090218T1800Z-090219T0100Z/ NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 710 PM MST TUE FEB 17 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...RED FLAG WARNING IS NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ALLOWED THE RED FLAG WARNING TO EXPIRE. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND A HIGH FIRE DANGER ARE FORECAST TO OCCUR ON WEDNESDAY. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. $$ NMZ103-104-107-180315- /O.CAN.KABQ.FW.W.0004.000000T0000Z-090218T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 710 PM MST TUE FEB 17 2009 ...RED FLAG WARNING IS NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ALLOWED THE RED FLAG WARNING TO EXPIRE. $$ KW
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Feb 16, 3:00 AM MST, 4 hours 24 minutes earlier.
Area forecast discussion, Feb 16, 3:00 AM MST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST MON FEB 16 2009 .DISCUSSION...WIND MORESO THAN SNOW TO CHARACTERIZE THE WEATHER THROUGH MIDWEEK. SMALL PORTION OF NORTHEAST NEW MEXICO COULD GET CLOSE TO WIND ADVISORY CRITERIA THIS AFTERNOON AS SURFACE TROUGH DEVELOPS. MOUNTAINTOP WINDS SHOULD BEGIN TO STRENGTHEN THIS EVENING...WITH THE WIND INTENSIFYING DURING THE OVERNIGHT. STRONG AND GUSTY SOUTHWEST TO WEST WINDS LOOK TO INCREASE RAPIDLY EARLY TUESDAY...MAY NOT WAIT UNTIL AFTERNOON TO GET STARTED...CONSIDERING OVERNIGHT LOWS MAY REMAIN RELATIVELY WARM...AND WITH THE HIGHEST WIND SPEEDS AT MOUNTAINTOP LEVEL PASSING THROUGH BEFORE MIDDAY TUESDAY. THAT SAID...THERE STILL LOOKS TO BE PLENTY OF WIND THROUGH THE DAY. GFS IN PARTICULAR SUGGESTS THE STRONG WINDS COULD PERSIST THROUGH TUESDAY NIGHT OVER THE EASTERN PLAINS...AND ALONG THE INTERSTATE 40 CORRIDOR FROM CLINES CORNERS TO THE TEXAS BORDER. WIND THROUGH THIS REGION MAY NOT DIMINISH UNTIL LATE WEDNESDAY. WILL HOLD OFF ON ISSUING ANY WIND HIGHLIGHTS AT THIS TIME...DUE TO LACK OF CONFIDENCE WITH RESPECT TO TIMING OF THE STRONGEST WINDS ALOFT. HOWEVER...WOULD NOT BE SURPRISED TO SEE ISOLATED HIGH WIND CRITERIA MET OVER AT LEAST SACRAMENTO MOUNTAINS LATE MONDAY NIGHT OR EARLY TUESDAY MORNING. SNOW IN THE WESTERN AND NORTHERN MOUNTAINS LATE TONIGHT THROUGH TUESDAY NIGHT LESS SIGNIFICANT ISSUE THIS FORECAST CYCLE. CONSIDERING THE DESICCATING DRY AIRMASS PRESENT OVER THE REGION...AND APPARENT ABSENCE OF ANY ADDITIONAL SOURCE OF MOISTURE...SNOW ACCUMULATIONS AT BEST MAY END UP TO BE LOW END ADVISORY CRITERIA. GFS TENDING TO PRODUCE SNOW ACCUMULATIONS FARTHER SOUTH OVER GILA AND IN GREATER AMOUNTS BUT SEEMS TO BE A MODEL BIAS RECENTLY. LOOKS LIKE ANOTHER EVENT WHERE MUCH OF THE PRECIPITATION IS ASSOCIATED WITH THE FRONTAL PASSAGE AND IMPACTS MAINLY WEST FACING SLOPES. IN ANY EVENT...WILL DELAY ISSUING ANY WINTER WEATHER HIGHLIGHTS AT THIS TIME AS WELL. TRIMMED BACK POPS FOR TODAY AND TONIGHT. FOR THE REMAINDER OF THE WORK WEEK...NORTHWEST WINDS ALOFT WILL WEAKEN WITH TIME...BUT WILL BRING A SURFACE FRONT THROUGH THE REGION WEDNESDAY NIGHT AND FRIDAY NIGHT. DRY WEATHER THROUGH THE WEEKEND WITH ANOTHER WEST FACING SLOPE EVENT FOR THE NORTHERN AND WESTERN MOUNTAINS EARLY NEXT WEEK. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS THRU AT LEAST 06Z. HOWEVER...AN ISOLD RAIN OR MTN SNOW SHOWER IS POSSIBLE ACROSS THE NORTHERN MTNS. OTHERWISE...BREEZY CONDITIONS WILL DEVELOP ACROSS THE EASTERN PLAINS THIS AFTERNOON...WHERE GUSTS NEAR 30KTS ARE POSSIBLE...MAINLY NEAR KCAO. AFTER 06Z...CEILING HEIGHTS AND VSBYS WILL GRADUALLY LOWER ACROSS NORTHWEST AND WEST CENTRAL NM AS SNOW SHOWERS DEVELOP. NEXT AVIATION DISCUSSION SCHEDULED FOR 22Z. && .FIRE WEATHER...POOR RELATIVE HUMIDITIES SO FAR THIS MORNING ACROSS THE CENTRAL THIRD OF THE STATE...WITH FAIR TO GOOD RECOVERIES ELSEWHERE. THIS AFTERNOON..RELATIVE HUMIDITIES WILL DROP BETWEEN 12 AND 20 PERCENT FROM THE SOUTHWEST MTNS NORTHEASTWARD TO CLAYTON. BREEZY CONDITIONS ACROSS THE NORTHEAST QUADRANT OF THE STATE MAY RESULT IN AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS IN THESE AREAS...BUT CONDITIONS WILL NOT WARRANT ANY HEADLINES. CONFIDENCE IS INCREASING THAT CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP ACROSS THE EASTERN PLAINS OF NM ON TUESDAY. AN UPPER LEVEL STORM SYSTEM WILL GRAZE NORTHWEST NM AND THOUGH IT MAY BRING SOME PRECIPITATION TO THE NORTHERN AND WESTERN AREAS...THE BIGGER STORY WILL BE THE STRONG WINDS. 700MB JET MAX WILL CROSS THE STATE DURING THE DAYTIME HOURS AS A SURFACE LOW DEVELOPS IN EASTERN COLORADO. AS A RESULT...STRONG WINDS ALOFT WILL MIX DOWN TO THE SURFACE. AREAS ACROSS EASTERN NEW MEXICO WILL LIKELY REACH AT LEAST WIND ADVISORY CRITERIA...THOUGH SOME LOCALES MAY SEE SUSTAINED WINDS OF 35-40 MPH WITH GUSTS UP TO 60 MPH. WILL UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR ZONES 104 AND 108 AS RELATIVE HUMIDITIES ARE EXPECTED TO DROP BELOW 15 PERCENT FOR SEVERAL HOURS. CONFIDENCE IS NOT AS HIGH ACROSS ZONES 103 AND 107. THOUGH WINDS WILL CERTAINLY BE STRONG ENOUGH...RELATIVE HUMIDITIES LOOK TO STAY ABOVE 20 PERCENT ATTM. WILL LET THE DAY SHIFT TAKE ONE MORE LOOK AT IT BEFORE MAKING A FINAL DECISION. BREEZY TO WINDY CONDITIONS WILL PERSIST ON WEDNESDAY ACROSS THE EASTERN PLAINS...GENERALLY ALONG AND SOUTH OF I-40 UNDER NORTHWEST FLOW. QUIETER CONDITIONS ACROSS EXPECTED FOR THE REMAINDER OF THE WEEK AS AN UPPER LEVEL RIDGE BUILDS IN ACROSS THE WESTERN US. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 52 30 45 25 / 0 20 50 20 GALLUP.......................... 53 26 42 15 / 0 10 50 30 GRANTS.......................... 55 25 45 16 / 0 10 30 20 GLENWOOD........................ 63 33 54 25 / 0 10 20 0 CHAMA........................... 45 13 32 8 / 20 40 70 30 LOS ALAMOS...................... 50 27 42 24 / 5 5 30 20 RED RIVER....................... 40 11 34 4 / 5 10 50 30 TAOS............................ 48 19 41 15 / 5 5 30 20 SANTA FE........................ 52 25 43 21 / 0 5 20 10 SANTA FE AIRPORT................ 54 26 46 24 / 0 5 20 10 ESPANOLA........................ 57 24 51 20 / 0 0 10 10 ALBUQUERQUE HEIGHTS............. 59 35 54 30 / 0 0 10 5 ALBUQUERQUE VALLEY.............. 61 30 56 26 / 0 0 10 5 ALBUQUERQUE FOOTHILLS........... 56 31 50 27 / 0 5 10 10 ALBUQUERQUE WEST MESA........... 61 30 55 27 / 0 0 10 5 SOCORRO......................... 64 32 59 30 / 0 0 10 0 SANDIA PARK/CEDAR CREST......... 52 27 45 24 / 0 5 20 10 MORIARTY/ESTANCIA............... 56 28 50 28 / 0 0 5 5 CARRIZOZO....................... 60 35 61 30 / 0 0 0 0 RUIDOSO......................... 55 36 56 28 / 0 0 0 5 RATON........................... 56 24 52 21 / 0 0 5 5 LAS VEGAS....................... 55 30 50 22 / 0 0 5 5 ROY............................. 57 30 57 24 / 0 0 0 0 CLAYTON......................... 59 34 60 26 / 0 0 0 0 SANTA ROSA...................... 62 32 64 29 / 0 0 0 0 TUCUMCARI....................... 62 39 67 34 / 0 0 0 0 FORT SUMNER..................... 62 37 69 31 / 0 0 0 0 CLOVIS.......................... 63 40 71 33 / 0 0 0 0 PORTALES........................ 64 39 72 32 / 0 0 0 0 ROSWELL......................... 62 38 74 38 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 7 PM MST TUESDAY FOR THE FOLLOWING ZONES...NMZ104-108. FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-107. &&
Hazardous weather outlook, Feb 16, 6:00 AM MST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST MON FEB 16 2009 NMZ001>021-026-171300- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS- CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY- FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY- HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- LOWER RIO GRANDE VALLEY- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS- NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY- ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS- SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY- WEST CENTRAL MOUNTAINS- 600 AM MST MON FEB 16 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...DUE TO STRONG WINDS AND LOW HUMIDITIES...AN HOUR OR TWO OF CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE OVER NORTHEAST NEW MEXICO THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RED FLAG WARNING IS IN EFFECT TUESDAY FOR THE EASTERN PLAINS DUE TO ANTICIPATED STRONG WINDS AND LOW HUMIDITIES. A FIRE WEATHER WATCH REMAINS IN EFFECT TUESDAY FOR THE NORTHEAST HIGHLANDS AND CENTRAL HIGH PLAINS. WEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ARE POSSIBLE FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE TUESDAY. IN ADDITION...SEVERAL INCHES OF SNOW ARE POSSIBLE TUESDAY AND TUESDAY NIGHT OVER THE CHUSKA AND SAN JUAN MOUNTAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 3:00 PM MST | High Wind Watch | ABQ | 14 hr | |
| Feb 16, 3:58 PM MST | Winter Weather Advisory | ABQ | 23 hr |
Nearby
Red Flag Warnings in New Mexico, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.